HMJ online

Volume 33, Number 3 (November, 2003)

Tomoyuki Tanigawa
Oscillation and nonoscillation theorems for a class of fourth order quasilinear functional differential equations

pp.297-316. Full text: PDF (143KB)

Tae Hee Kim and Hung Hwan Lee
Fractal dimensions for the fibres of certain type of carpets

pp.317-322. Full text: PDF (72KB)

Yoshihiro Tonegawa
Integrality of varifolds in the singular limit of reaction-diffusion equations

pp.323-341. Full text: PDF (168KB)

Mitsunori Imaoka
Stable unextendibility of vector bundles over the quaternionic projective spaces

pp.343-357. Full text: PDF (147KB)

Ippei Ichigi and Katsumi Shimomura
Subgroups of π*(L2T (1)) at the prime two

pp.359-369. Full text: PDF (133KB)

Teiichi Kobayashi and Toshio Yoshida
Stable extendibility of vector bundles over real projective spaces and bounds for the Schwarzenberger numbers β(k )

pp.371-377. Full text: PDF (78KB)

Tomohisa Inoue and Juno Mukai
A note on the Hopf homomorphism of a Toda bracket and its application

pp.379-389. Full text: PDF (121KB)

N. N. Nefedov and K. Sakamoto
Multi-dimensional stationary internal layers for spatially inhomogeneous reaction-diffusion equations with balanced nonlinearity

pp.391-432. Full text: PDF (282KB)

Toshihide Futamura and Yoshihiro Mizuta
Radial growth of C2 functions satisfying Bloch type condition

pp.433-443. Full text: PDF (100KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)